# SDR DALA2015071604400

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON LOWER BUSHING OF AFT ENGINE MOUNT AT RT PYLON.  SCRATCHES ON LOWER HOLE BUSHING OF FWD ENGINE MOUNT AT RT PYLON WERE REPAIRED IAW SRM 54-04D,  FIG 12A.
